Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have WPW, acid build up. Trying to quit smoking. Fatigue, rapid heartbeat. Normal?

I'm a 23 year-old male. I have Wolfe-Parkinson's-White (WPW) and a huge problem with acid build up. Because of these two conditions, my doctors have stuck me to a diet. While I am still a casual smoker, I am trying to quit. I usually only smoke when I am out on the weekends with friends. Overall, I am a healthy, active, young person. However, I've been noticing that I have extreme fatigue. However, most of the times that I am feeling tired I am also experiencing rapid heart beat. Is this normal? I've found it very difficult to sleep the past couple of months because of this. The rapid heart beat normally subsides around 2-3am. What can I do so that my body will allow me to sleep earlier? I feel like this is key in curing my fatigue.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
your diet is causing the fatigue, anemia probably, or the insomnia is causing fatigue
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor